# SDR CA980325048

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Engine: Lyc IO360C1C
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Brushes
- Part number: ESQ125
- Condition: Broken
- Location: Hyd Pump
- Component: Prestolite, 105476
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) HYDRAULIC GEAR POWERPACK FAILED ON LANDING.  BRUSHES BROKEN INTO MULTIPLE PIECES.  REPLACED.
